# SDR SWAA084049

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 69,148 hours, 54,213 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 6327
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK R1 WINDOW ARCED INFLIGHT.  R&R WINDOW HEAT CONTROLLER PER MM.
